# SDR 2025FA0000546

- Difficulty date: August 18, 2025
- Submitted: August 18, 2025
- Operation: General aviation
- Aircraft: N51369
- Engine: Rroyce RB211TRENT89
- Engine time: 82,903 hours, 10,715 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: FW29481
- Part serial: RGG22188
- Condition: Dented
- Location: Engine
- Part time: 82,903 hours, 10,715 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAESL REPORTED RIPPLED FOUND ON THE CONCAVE SIDE OF THE AIRFOIL (LPC BLADE) WHICH EXCEEDED THE RR RM REPAIR LIMIT. THE LPC BLADE WAS REJECTED (CSN: 10715 FC) BEFORE ITS DECLARED LIFE IN TLM (15000 FC). THIS IS AN ENGINE INPUT FROM AMERICAN AIRLINE. DETAILS OF LPC BLADE: EIPC: 72-31-11-01-280; P/N: PN: FW29481; S/N: RGG22188
